A case of severe sprue-like enteropathy associated with valsartan

Margot L. Herman, Alberto Rubio-Tapia, Tsung Teh Wu, Joseph A. Murray

Research output: Contribution to journalArticlepeer-review

38 Scopus citations

Abstract

Olmesartan sprue-like enteropathy is an adverse drug reaction that mimics the appearance of celiac disease and is related to the use of olmesartan. We present the case of a 71-year-old female with severe enteropathy attributed to celiac disease for 5 years that improved only after valsartan cessation. This is the first case associating valsartan with sprue-like enteropathy.

Original languageEnglish (US)
Pages (from-to)92-94
Number of pages3
JournalACG Case Reports Journal
Volume2
Issue number2
DOIs
StatePublished - 2015

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'A case of severe sprue-like enteropathy associated with valsartan'. Together they form a unique fingerprint.

Cite this